# SDR AALA201601129010

- Difficulty date: January 11, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 47,160 hours, 2,709 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 19,464 hours, 10,201 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P3987
- Condition: Leaking
- Location: Zone 100
- Part time: 19,464 hours, 10,201 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  VERY DISTINCT OIL ODOR FROM PNEUMATIC SYS WHILE AT GATE.  FOUND APU LEAKING OIL EXCESSIVELY, RESULTING IN THE APU BEING REPLACED.  A SATISFACTORY OPERATIONAL CHECK ACCOMPLISHED IAW TASK CARD 26L31049003.
